Skip to main content
HomeEventsMustang Round-Up At Big Bend

Events - Event View

This is the "Event Detail" view, showing all available information for this event. If the event has passed, click the "Event Report" button to read a report and view photos that were uploaded.

Mustang Round-Up At Big Bend

When:
Friday, October 12, 2018 to Sunday, October 14, 2018
Where:
Alpine Texas
Alpine, TX  
Contact:
Paul Woeppel
Category:
Weekly Cruise-In
Registration is required
Activities/Items    (Click the down-arrow to the left of the activity/item to view the details)
Mustang Round-Up At Big Bend
SAMC Members,

New Updated Tentative Agenda

(all times are tentative and depend on what happens during the day, but every attempt to follow the schedule will be made.)

 

Friday

8:30 AM - Meet at the Walmart on Main Street in Boerne (1381 S Main St, Boerne, TX 78006)

9:00 AM - Depart Walmart onto IH10 for Ft. Stockton/Junction/Alpine

10:30 AM - Lunch Lum's BBQ (  https://www.yelp.com/biz/lums-junction-3)

                                                 ( http://lumsbbq.com/)

12:00 PM- Depart for Ft. Stockton (Rest Break/Gas)  (+2.75 to 3 hours)

1:00PM - Arrive Ft Stockton 3-3:30 PM

1:30PM - Depart Ft. Stockton for Alpine 67.3 miles

3:30 PM - Estimated Hampton Inn Arrival time +1 hour 4:00 to 4:30

5:00pm – 700pm – Happy Hour at Hampton Inn (Meet Dave from Stable Performance)
                                    (http://thestablealpine.com)

Dinner Options

          6:00PM Depart to Brick Vault Brewery and BBQ in Marathon, Tx (estimated travel 30 min) Address: 102 NW 1st St #90w, Marathon, TX       
                        79842  Phone: (432) 386-4205
           -  Will need a head count for those attending

  • 6:00 Depart for Reata Restaurant, Alpine, Tx (Address: 203 N 5th St, Alpine, TX 79830) Phone: (432) 837-9232

  • Will need a head count for those attending

 

 

Optional Marfa Lights Viewing

8:00 PM  or Dusk - Head to Marfa Light Viewing area Sunset there is 7:35 PM. There is no guarantee we will see anything. ( http://www.visitmarfa.com/lights.php#.WcR-wch97IU )

Saturday

 

  • 7:30 AM - Parking lot Meetup at Hampton Inn

    8:00 AM - Depart for Presidio,

    10:00AM   - Metal Teepee stop ( Metal Teepee Stop )
                       - Movie location Stop ( http://presidiotx.us/arts/?page_id=42)

    10:30AM Arrive Terlingua

    • Terlingua May want to stay more than 1 hour. The Mercantile Store has some cool stuff and Star Light is next door. 
      ( https://visitbigbend.com/terlingua/ )

     

    11:00-11:30AM Arrive Study-Butte

    11:30-1:00AM Lunch at Chili Peppers (Address: 100 TX-118, Terlingua, TX 79852) and Fill up with Gas

    1:00PM  – Depart for Alpine, Tx

    3:00PM – Arrive Alpine, Tx

    1:00PM - 2:30PM Depart for Hampton Inn ( Alpine) We may have less break time, so we can get to Ft Davis when we need to.

    2:30PM – 6:30PM – Visit to Stable Performance and Open time to sight see Alpine, Tx

    5:00-5:30PM Dinner-  
    Depart for Reata Restaruant, Alpine, Tx (Address: 203 N 5th St, Alpine, TX 79830) Phone: (432) 837-9232
    - Will need a head count for those attending
    - Optional On your own dining

  • Ensure you order your Star Party tickets

8:00PM - Arrive McDonald Observatory

10:00 – 10:30PM - Depart for Hampton Inn (Alpine)

 

Sunday

 

9:00AM - Meet in Parking Lot for Departure

9:30 AM - Depart for San Antonio

11:00AM - Rest Break (Sanderson, Tx)

11:30AM - Depart

12:30AM - Langtry Roy Bean Museum ( Judge Roy Bean ) ( http://texaspecostrail.com/plan-your-adventure/historic-sites-and-cities/sites/judge-roy-bean-visitor-center )

1:00PM - Depart

1:30PM - Arrive Pecos River Overlook ( http://texaspecostrail.com/plan-your-adventure/historic-sites-and-cities/sites/pecos-river-overlook-pecos-high-bridge )

2:30PM - Depart For Uvalde (Lunch/Rest Break/Gas)

3:00PM - Depart For San Antonio

4:30 PM - Arrive San Antonio


If you have any questions contact Paul Woeppel at pwoeppel@yahoo.com